Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the image size of singular maps. I


Author: S. M. Bates
Journal: Proc. Amer. Math. Soc. 114 (1992), 699-705
MSC: Primary 58C25; Secondary 26B05
MathSciNet review: 1074748
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For fixed integers $ n > m > {r_l} + 1 > 0$, we establish a sharp upper bound for the Hölder differentiability class of singular maps $ f:{{\mathbf{R}}^n} \to {{\mathbf{R}}^m}$ of subrank $ {r_l}$ whose images have positive Lebesgue $ m$-measure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58C25, 26B05

Retrieve articles in all journals with MSC: 58C25, 26B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1074748-8
PII: S 0002-9939(1992)1074748-8
Article copyright: © Copyright 1992 American Mathematical Society